Table of Contents
Journal of Discrete Mathematics
Volume 2014, Article ID 870596, 6 pages
http://dx.doi.org/10.1155/2014/870596
Research Article

Combinatorial Interpretation of General Eulerian Numbers

1Department of Mathematics and Statistics, Radford University, Radford, VA 24141, USA
2Department of Mathematics, Michigan State University, East Lansing, MI 48824, USA
3Department of Decision Sciences, San Francisco State University, Novato, CA 94132, USA

Received 29 August 2013; Accepted 10 October 2013; Published 2 January 2014

Academic Editor: Pantelimon Stǎnicǎ

Copyright © 2014 Tingyao Xiong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tingyao Xiong, Jonathan I. Hall, and Hung-Ping Tsao, “Combinatorial Interpretation of General Eulerian Numbers,” Journal of Discrete Mathematics, vol. 2014, Article ID 870596, 6 pages, 2014. https://doi.org/10.1155/2014/870596.